The rationality of the moduli space of genus-4 curves endowed with an order-3 subgroup of their Jacobian
Ingrid Bauer and Alessandro Verra
Source: Michigan Math. J.
Volume 59, Issue 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.mmj/1291213953
Digital Object Identifier: doi:10.1307/mmj/1291213953
Zentralblatt MATH identifier: 05843840
Mathematical Reviews number (MathSciNet): MR2745749